# SDR ASOA2015052812916

- Difficulty date: May 24, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 28,439 hours, 19,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 15 EXIT CEILING LIGHT INOPERATIVE.  R & R THE BULB IAW AMM 33-51-09, OPS CHECKED GOOD.
